Hotz-isomorphism theorems in formal language theory
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 23 (1989) no. 1, pp. 29-43.
@article{ITA_1989__23_1_29_0,
     author = {Diekert, Volker and M\"obus, Axel},
     title = {Hotz-isomorphism theorems in formal language theory},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {29--43},
     publisher = {EDP-Sciences},
     volume = {23},
     number = {1},
     year = {1989},
     zbl = {0665.68059},
     mrnumber = {990066},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1989__23_1_29_0/}
}
TY  - JOUR
AU  - Diekert, Volker
AU  - Möbus, Axel
TI  - Hotz-isomorphism theorems in formal language theory
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1989
DA  - 1989///
SP  - 29
EP  - 43
VL  - 23
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1989__23_1_29_0/
UR  - https://zbmath.org/?q=an%3A0665.68059
UR  - https://www.ams.org/mathscinet-getitem?mr=990066
LA  - en
ID  - ITA_1989__23_1_29_0
ER  - 
Diekert, Volker; Möbus, Axel. Hotz-isomorphism theorems in formal language theory. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 23 (1989) no. 1, pp. 29-43. http://www.numdam.org/item/ITA_1989__23_1_29_0/

1. A. Clifford and G. Preston, The Algebraic Theory of Semigroups, Amer. Math. Soc., Vol. I, 1961; Vol. II, 1967. | Zbl 0111.03403

2. V. Diekert, Investigations on Hotz Groups for Arbitrary grammars, Acta Informatica, Vol. 22, 1986, pp. 679-698. | MR 836387 | Zbl 0612.68067

3. V. Diekert, On some variants of the Ehrenfeucht Conjecture, Theoret. Comp. Sci., Vol. 46, 1986, pp. 313-318. | MR 869212 | Zbl 0617.68067

4. C. Frougny, J. Sakarovitch and E. Valkema On the Hotz Group of a Contextfree Grammar, Acta Informatica, Vol. 18, 1982, pp. 109-115. | MR 688347 | Zbl 0495.68066

5. G. Hotz, Eine neue Invariante für Kontext-freie Sprachen, Theoret. Comp. Sci, Vol. 11, 1980, pp. 107-116. | MR 566697 | Zbl 0447.68089

6. J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages and Computation, Addison-Wesley, Massachusetts, 1979. | MR 645539 | Zbl 0426.68001

7. M. Jantzen and M. Kudlek, Homomorphic Images of Sentential Form Languages Defined by Semi-Thue System, Theoret. Comp. Sci., Vol. 33, 1984, pp. 13-43. | MR 774218 | Zbl 0542.68059

8. A. Möbus, On Languages with a Hotz-isomorphism, Manuscript, 1986.